# SDR WLDA2004104

- Difficulty date: November 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11
- Aircraft serial: 48756
- Engine: Pwa PW4462
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain
- Condition: Corroded
- Location: Waste Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK INSPECTION FOUND CORROSION IN WASTE TANK DRAIN PAN AT STA 1970 BETWEEN L50L AND L50R.  REMOVED WASTE TANK DRAIN PAN AND INSTALLED NEW PART PER MD11 SRM 51-33-01 VOL II REV 36. APPLIED PROTECTION COATING.
